Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Reddish brown spotting. Irregular periods. Why?

Hi im a 30 year old young lady last month I startd my periif jan 14th it lastd til jan20 then four daus later I spottd brown for 4days. Kibda werid lol but I startd my pwriod early tthis month yedtday was f frst day it was brown today it was bright red kind of heavy and toward this evening slowd dwn now dark brown and rred. Is this heard of
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
According to your description, the possibilities causes for your irregular spotting are :
- Hormonal imbalance leading to intermenstrual spotting.
- If there is any possibility of pregnancy, better to rule out miscarriage once.
- Local causes like cervical erosion, polyps etc.
So once consult gynecologist, get examined.
By examination local causes can be ruled out.
If your doctor suggests go for ultrasound, hormonal profile including estrogen, progesterone, LH, FSH, thyroid profile etc.
By this workup the possible cause for your problem can be identified and treated.
Hormonal imbalance can be treated with external supplementation or hormones.
Local causes may need minor surgical interventions.
Take care.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor